Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

165 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Flat brown spot appeared on clitoral hood. Should I be concerned?

Answered by
Dr.
Dr. Sree Gouri SR

OBGYN

Practicing since :2006

Answered : 5155 Questions

default
Posted on Sat, 29 Dec 2012 in Vaginal and Uterus Health
Question: I have discovered a flat brown spot on the right side of my clitoral hood. Is this something I should be concerned about. I am 49 years of age?
I can send you a pic if you need to see it.

Thank you,

XXXXXXX
doctor
Answered by Dr. Sree Gouri SR 45 minutes later
Hi XXXXXXX,
Thanks for the query.

The spot is appearing as mole which is brown in color.
Moles on the labia minora, clitoris etc are rare compared with moles on other parts of the body.
Your mole is having benign characteristics like:
Regular in shape.
Flat surface.
Regular margin.
Diameter less than 0.6cm.
Evenly pigmented.
So at present only observation is needed.
You observe the mole regularly. If any change in the above characteristics occur, like increasing size, changing color, itching, bleeding etc symptoms develop, consult doctor immediately.
Hope I have answered your query. I will be available to answer your follow up queries. If you are satisfied with all my answer, please rate the answer after closing the discussion.
Take care.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Sree Gouri SR 9 minutes later
Thank you so much. I have other questions. Should I submit it to you seperately.
doctor
Answered by Dr. Sree Gouri SR 17 minutes later
Hi,
You are welcome. You can ask your followup questions here, no need to submit separately.

Wish you Good Health, If you are satisfied with my response please rate the answer after closing the discussion.
Take care.

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Sree Gouri SR 8 minutes later
Really need a vaginal lubricant as I am so dried out. Any ideas? Also, I want to know if there is a topical testosterone cream that can help with sex drive?
doctor
Answered by Dr. Sree Gouri SR 3 hours later
Hi,
Just for lubrication purpose any lubricant and analgesic jelly can be used like xylocaine jelly.
But according to your age there is possibility of estrogen deficiency which might have leading to dryness.
So better to use estrogen creams which will help in decreasing the dryness and also in increasing the moisture of the tissue.
But as estrogen creams can have side effects you must consult gynecologist once before using them.
Though some studies suggesting testosterone cream to increase the sexual drive in women, it is may not work in all women. And also it is not approved treatment by FDA.
And can also have side effects.
The dryness and other problems may be responsible for your decrease sexual drive. So once you get treated for them, this can get corrected automatically.
Wish you Good Health, If you are satisfied with my response please rate the answer after closing the discussion.
Take care.

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,  

Recent questions on  Neuroendocrinology

doctor1 MD

i AM AN 82 YEAR OLD MALE. MY PLATELET COUNT IS 30. MY ENDOCRONOLOGIST ADVISED ME TO TAKE TESTOSTERONE EVERY 2 WEEKS TO FEEL STRONGER & MORE ALIVE. HOWEVER, MY HEMATOLOGIST SAYS IT IS LOWERING THE PLATELET COUNT, AS i HAVE ITP. IS IT IN FACT DANGEROUS TO CONTINUE THE TESTOSTERONE SHOTS? I ALSO HAVE FIBRILATION - UNEVEN HEART BEAT. ALSO, I HAD A STROKE ABOUT 10 YEARS AGO. I WOULD APPRECIATE AN OPINION.

doctor1 MD

I was recently told I have empty sella found on a MRI. Also found low testosterone. I feel very fatiuged and can't handle stress very well. This has been going on for 3 to 5 years. Could I have a pituitary problem affecting other hormones such as cortisol. Thanks Jim C.

doctor1 MD

Sir, I am experiencing continuing hair loss (thinning to scalp area) approximately three months after discontinuing the use of Androgel for low testosterone. I am 53 y/o and had a full head of hair before using Androgel for two months. What can I do to stop/reverse hair loss? Thank You.

doctor1 MD

I was born September 1970



I was on

Testosterone Cypionate 200mg/cc. The weekly injection is .75cc

I STARTED TAKING TESTOSTERONE ON 3-25-11

I STOPPED TAKING TESTOSTERONE ON 7-13-11



On 6-24-11 my estradol was 69. My total testosterone was 639 , my free testosterone was 149.5.



How long after stopping testosterone will it and estradol go out of my system. In what month will I have normal healthy sperm ready to be used for ICSI IVF.

doctor1 MD

Hi. When I was younger I had steroid treatment to increase my height, as steroid is known to increase growth hormones in adolescent boys. Now I have anxiety this treatment had effect on my bone, and the effects are permanent. Do bones renew and...

doctor1 MD

I take.10 synthroid and .15 hydrocortisone daily. I recently had blood test and cortisone without meds was .6 and my Free T4 was low at .98. I have suffered for over 1.5 months with dry mouth syndrome . I saw an ENT who told me to suck on lemon...

doctor1 MD

I, my name is XXXXXXX 45 years old, recently i was diagnosed by my doctor to have mood disorder with depression due to stress and fatigue from work... That result in a 3 1/2 months stop from work. Then he prescrided me this medication you must...